Pacific Journal of Mathematics

Corrections to: ``Torsion free abelian groups quasiprojective over their endomorphism rings. II''.

C. Vinsonhaler

Article information

Source
Pacific J. Math., Volume 79, Number 2 (1978), 564-565.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805803

Mathematical Reviews number (MathSciNet)
MR531338

Zentralblatt MATH identifier
0408.20036

Subjects
Primary: 20K15: Torsion-free groups, finite rank

Citation

Vinsonhaler, C. Corrections to: ``Torsion free abelian groups quasiprojective over their endomorphism rings. II''. Pacific J. Math. 79 (1978), no. 2, 564--565. https://projecteuclid.org/euclid.pjm/1102805803


Export citation

See also

  • I : C. Vinsonhaler, W. J. Wickless. Torsion free abelian groups quasi-projective over their endomorphism rings. Pacific Journal of Mathematics volume 68, issue 2, (1977), pp. 527-535.
  • II : C. Vinsonhaler. Torsion free abelian groups quasi-projective over their endomorphism rings. II. Pacific Journal of Mathematics volume 74, issue 1, (1978), pp. 261-265.